MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TRILOGY LONGEVITY; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TRILOGY LONGEVITY; PROSTHESIS, HIP
Catalog Number 00631004832
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign, event occurred in spain.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that when opening the implant, black debris was detected on the back of the liner.A new liner was used instead to avoid implanting the one with the debris.There was no known impact or consequences to the patient.Attempts have been made and no further information has been provided.

Brand Name
TRILOGY LONGEVITY
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23821108
Report Number0001822565-2025-04538
Device Sequence Number9299862
Product Code LPH
UDI-Device Identifier00889024667495
UDI-Public(01)00889024667495(17)290915(10)66928939
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K990135
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00631004832
Device Lot Number66928939
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer05/12/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown